I've been taken mirtazapine 15mg for almost 3 weeks and was wondering why it isn't helping me sleep since taken them from my doctor he said it will help me sleep but its not working for me and was wondering if anyone could tell me why its just seems like when I am taken them on a night time i feel more restless and feeling really low worse before i was taken them and it seems to me that its not working on me and feeling even more emotionally where i am always crying on the slightest thing could anyone tell me why I would appreciate it if you can give me any advice. Thanks
I take rhis med for depression. I don't think it is technically a sleep medicine, but can make some people drowsy. I certainly don't count on it to put me to sleep, but it has been very helpful at 30mg for depression and PTSD. If sleep is your problem, I'd suggest you ask your doc for a more appropriate med. Good luck.
Hi, I have found the same with this med. This is a low dose amount and sleep meds can be troublesome as you will build a tolerance to them, for me anyway. Check out the generic version of ZQuill. This in combination is helping a bit. But I am not a medical professional. Just giving you something to investigate to gain insight as to how to express the situation with your doc. Keep coming here this is a problem I have to solve too and will post my results with other meds prescribed by docs.
This medication is most sedating at lower doses for complex pharmacology reasons. Try breaking the pill in half and see if that helps. If not, call your doc
My dr put me on 7.5 for the first couple of days then I went up to 15 at night for sleep my tabs dissolve in my mouth and worked well for me my daughter was on them and it made her anxiety worse the dr also told me there used for people with anerexia as it increases appetite a lot of medications are not used for just one issue and not all medications suite everyone we are all different and have different experiences talk to your dr goodluck
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jul 2018 • 3 answers
Updated 28 Mar 2013 • 2 answers
Updated 29 Oct 2018 • 3 answers
Updated 22 Dec 2015 • 6 answers
Updated 6 days ago • 2 answers